American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[2] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[3] T. Kailath, S.-Y. Kung and M. Morf. Displacement ranks of a matrix. Bull. Amer. Math. Soc. 1 (1979) 769-773. MR 537629.
Abstract, references, and article information   
View Article: PDF

[4] J. G. Dhombres. A functional characterization of Markovian linear exaves. Bull. Amer. Math. Soc. 81 (1975) 703-706. MR 0377580.
Abstract, references, and article information   
View Article: PDF

[5] G. D. Allen and F. J. Narcowich. On the representation and approximation of a class of operator-valued analytic functions. Bull. Amer. Math. Soc. 81 (1975) 410-412. MR 0365208.
Abstract, references, and article information   
View Article: PDF

[6] David W. Dean. Approximation and weak-star approximation in Banach spaces. Bull. Amer. Math. Soc. 79 (1973) 725-728. MR 0326355.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1